| Model Number |
610-2221011-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and we were unable to duplicate the customer's report.The device was extensively tested to clinical extremes and passed all testing successfully.The device log suggests an intermittent connection between the multifunction cable (mfc) and the device but we also see evidence further in the log where it is not a factor.The mfc receptacle and mfc was replaced as a precaution.The device was recertified and returned to the customer no emerging trend based on similar reports.
Event or Problem Description
Complainant alleged while attempting to monitor a patient (age & gender unknown), the device displayed an "ecg monitoring failure" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.